RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Murskii, Vadim L'vovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:128
Abstract pages:615
Full texts:315

http://www.mathnet.ru/eng/person40700
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/242255

Publications in Math-Net.Ru
1987
1. V. L. Murskii, “On the proportion of closed classes without a finite basis of identities”, Dokl. Akad. Nauk SSSR, 293:5 (1987),  1054–1057  mathnet  mathscinet  zmath
1971
2. V. L. Murskii, “Unrecognizable properties of finite systems of identity relations”, Dokl. Akad. Nauk SSSR, 196:3 (1971),  520–522  mathnet  mathscinet  zmath
1968
3. V. L. Murskii, “Examples of varieties of semigroups”, Mat. Zametki, 3:6 (1968),  663–670  mathnet  mathscinet  zmath; Math. Notes, 3:6 (1968), 423–427
1967
4. V. L. Murskii, “Isomorphic imbeddability of a semigroup with an enumerable set of defining relations into a finitely presented semigroup”, Mat. Zametki, 1:2 (1967),  217–224  mathnet  mathscinet  zmath; Math. Notes, 1:2 (1967), 145–149
1965
5. V. L. Murskii, “The existence in the three-valued logic of a closed class with a finite basis having no finite complete system of identities”, Dokl. Akad. Nauk SSSR, 163:4 (1965),  815–818  mathnet  mathscinet  zmath
1964
6. V. L. Murskii, “Transformations of certain types of circuits associated with finite automata”, Dokl. Akad. Nauk SSSR, 156:3 (1964),  510–512  mathnet  mathscinet  zmath
1963
7. V. L. Murskii, “Equivalent transformations for logical networks”, Dokl. Akad. Nauk SSSR, 151:4 (1963),  807–810  mathnet  zmath
1961
8. V. L. Murskii, “Equivalent transformations of contact-rectifier schemes”, Dokl. Akad. Nauk SSSR, 136:5 (1961),  1043–1046  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020